About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 791695, 9 pages
http://dx.doi.org/10.1155/2011/791695
Research Article

Fuzzy Stability of a General Quadratic Functional Equation

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 15 March 2011; Accepted 17 May 2011

Academic Editor: Rustom M. Mamlook

Copyright © 2011 Sun Sook Jin and Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate a fuzzy version of stability for the functional equation 𝑓 ( 𝑥 + 𝑦 + 𝑧 ) + 𝑓 ( 𝑥 𝑦 ) + 𝑓 ( 𝑥 𝑧 ) 𝑓 ( 𝑥 𝑦 𝑧 ) 𝑓 ( 𝑥 + 𝑦 ) 𝑓 ( 𝑥 + 𝑧 ) = 0 in the sense of M. Mirmostafaee and M. S. Moslehian.